Comptes Rendus
Complex analysis
Continuity properties of certain weighted log canonical thresholds
Comptes Rendus. Mathématique, Volume 355 (2017) no. 1, pp. 34-39.

In this note, we prove a semicontinuity theorem for a class of weighted log canonical thresholds, and obtain some related results for restrictions of plurisubharmonic functions to k-dimensional subspaces and for multiplier ideal sheaves.

Dans cette note, nous démontrons un théorème de semi-continuité pour une classe de seuils log-canoniques pondérés et obtenons des résultats connexes pour des restrictions de fonctions plurisubharmoniques à des sous-espaces k-dimensionnels et pour des faisceaux d'idéaux multiplicateurs.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2016.11.005

Pham Hoang Hiep 1

1 Hanoi Institute of Mathematics, VAST, Viet Nam
@article{CRMATH_2017__355_1_34_0,
     author = {Pham Hoang Hiep},
     title = {Continuity properties of certain weighted log canonical thresholds},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {34--39},
     publisher = {Elsevier},
     volume = {355},
     number = {1},
     year = {2017},
     doi = {10.1016/j.crma.2016.11.005},
     language = {en},
}
TY  - JOUR
AU  - Pham Hoang Hiep
TI  - Continuity properties of certain weighted log canonical thresholds
JO  - Comptes Rendus. Mathématique
PY  - 2017
SP  - 34
EP  - 39
VL  - 355
IS  - 1
PB  - Elsevier
DO  - 10.1016/j.crma.2016.11.005
LA  - en
ID  - CRMATH_2017__355_1_34_0
ER  - 
%0 Journal Article
%A Pham Hoang Hiep
%T Continuity properties of certain weighted log canonical thresholds
%J Comptes Rendus. Mathématique
%D 2017
%P 34-39
%V 355
%N 1
%I Elsevier
%R 10.1016/j.crma.2016.11.005
%G en
%F CRMATH_2017__355_1_34_0
Pham Hoang Hiep. Continuity properties of certain weighted log canonical thresholds. Comptes Rendus. Mathématique, Volume 355 (2017) no. 1, pp. 34-39. doi : 10.1016/j.crma.2016.11.005. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2016.11.005/

[1] B. Berndtsson The openness conjecture for plurisubharmonic functions, Complex Geometry and Dynamics: The Abel Symposium, 2013

[2] Z. Blocki Suita conjecture and the Ohsawa–Takegoshi extension theorem, Invent. Math., Volume 193 (2013), pp. 149-158

[3] J.-P. Demailly Monge–Ampère operators, Lelong numbers and intersection theory (V. Ancona; A. Silva, eds.), Complex Analysis and Geometry, University Series in Mathematics, Plenum Press, New York, 1993

[4] J.-P. Demailly A numerical criterion for very ample line bundles, J. Differential Geom., Volume 37 (1993), pp. 323-374

[5] J.-P. Demailly Complex analytic and differential geometry http://www-fourier.ujf-grenoble.fr/demailly/books.html

[6] J.-P. Demailly; P.H. Hiep A sharp lower bound for the log canonical threshold, Acta Math., Volume 212 (2014), pp. 1-9

[7] J.-P. Demailly; J. Kollár Semi-continuity of complex singularity exponents and Kähler–Einstein metrics on Fano orbifolds, Ann. Sci. Éc. Norm. Supér. (4), Volume 34 (2001), pp. 525-556

[8] Q. Guan; X. Zhou A proof of Demailly's strong openness conjecture, Ann. of Math. (2), Volume 182 (2015), pp. 605-616

[9] Q. Guan; X. Zhou Multiplier ideal sheaves, jumping numbers, and the restriction formula | arXiv

[10] P.H. Hiep The weighted log canonical threshold, C. R. Acad. Sci. Paris, Ser. I, Volume 352 (2014), pp. 283-288

[11] P.H. Hiep Log canonical thresholds and Monge–Ampère masses | arXiv

[12] C.O. Kiselman Attenuating the singularities of plurisubharmonic functions, Ann. Pol. Math., Volume 60 (1994), pp. 173-197

[13] A. Nadel Multiplier ideal sheaves and Kähler–Einstein metrics of positive scalar curvature, Ann. of Math. (2), Volume 132 (1990), pp. 549-596

[14] T. Ohsawa; K. Takegoshi On the extension of L2 holomorphic functions, Math. Z., Volume 195 (1987), pp. 197-204

[15] D.H. Phong; J. Sturm Algebraic estimates, stability of local zeta functions, and uniform estimates for distribution functions, Ann. of Math. (2), Volume 152 (2000), p. 277329

[16] H. Skoda Sous-ensembles analytiques d'ordre fini ou infini dans Cn, Bull. Soc. Math. Fr., Volume 100 (1972), pp. 353-408

Cited by Sources:

Comments - Policy